# SDR RAIA201804040001

- Difficulty date: April 4, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 29,276 hours, 23,669 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAC 1 VALVE CLOSED EICAS MSG DISPLAYED IN FLIGHT.  SWAPPED DTC 1 & DTC 2 FOR TROUBLESHOOTING. OPS CHECK GOOD AT THIS TIME.
